# SDR AALA2019041109016

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 62,863 hours, 15,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Part serial: 9293
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: MAINTENANCE FOUND THE L2 DOOR FWD EXIT SIGN VERY DIM. REPLACED BATTERY PACK AND CHARGER M10952 IAW AMM 33-51-07. L2 DOOR FWD EXIT SIGN CHECKS GOOD. SEE SDR # AALA201904109032.
